# SDR UIEA2024031300145

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 89,951 hours, 20,353 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008114
- Part serial: B143503
- Condition: Faulted
- Location: Captain'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE CREW NOTIFIED FO'S MIC STUCK ON.( R/R FO'S O2 MASK IAW AMM 35-11-51. OPS CHECK GOOD, LEAK CHECK GOOD. )
